# SDR CALA2024110501013

- Difficulty date: October 26, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,997 hours, 29,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1676 FAILS CAPACITY CHECK. (REF: AAR NR 1000016230) REMOVED AND INSTALLED NEW BATTERY PACK AT M1676 IAW B737 AMM 33-51-06-960-805, 33-51-06-960-805 STEP 4.A. TO 4.E(5) AND TEST PASS GOOD. (WORK ACCOMPLISHED BY V936440 AND AAR QC A-53 V935320) REMOVED AND INSTALLED NEW BATTERY PACK AT M1676 IAW B737 AMM 33- 51-06-960-805,33-51-06-960-805 STEP 4.A. TO 4.E(5) AND TEST PASS GOOD (SDR NO. 1037520)(WORK ACCOMPLISHED BY V936440 AND AAR QC A-53 V935320).
